MathSciNet Relay Station
MathSciNet bibliographic data
MR2036528 35R30 (35P25 35Q58 37K40)
Lundmark, Hans; Szmigielski, Jacek Multi-peakon solutions of the Degasperis-Procesi equation. Inverse Problems 19 (2003), no. 6, 1241–1245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement